# SDR IPXA1565914

- Difficulty date: April 2, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Part number: LJ76498LJ76565
- Part serial: 0724001NSN
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  NR 1 INBD T/R BRACKET IS BROKEN ON HYD LINE 36 INCHES FROM BOTTOM AT FWD END.  R & R BRACKET IAW SB RB.211-78-9613.
